# SDR HEEA083310

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,285 hours
- Engine: Allsn 250C30P
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid Valve
- Part number: 23007827
- Part serial: 6464
- Condition: Damaged
- Location: Anti- Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLENOID VALVE CAUSING CIRCUIT BREAKER TO POP AND SMOKE. REPLACED WITH SERVICEABLE PART.
